About a half hour after receiving botox for crows feet half of my face feels tingly and heavy.

I felt a cool liquid feeling throughout my face as the injection was being given and now I feel slight numbness and heaviness in half of my face

Doctor Answers 8

About a half hour after receiving botox for crows feet half of my face feels tingly and heavy.

Hello, and thanks for your question. Your reaction sounds highly unusual, so I suggest discussing it with your physician. Best of luck, Dr. Frucht.  


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Botox For Crows Fee--Numbness, Heaviness--See an Expert

These side effects aren't the norm and should be discussed with your injector. Botox takes about 2-3 days to take effect. Please see an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Side effects after Botox

Thank you for your question botox help. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions. Although your symptoms were experienced during and after a Botox treatment, they sound as though they are unrelated to the treatment. Please follow up with your doctor for specific recommendations.  Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Funny feeling in face after Botox

This is not the norm and needs to be discussed with your injector. Botox should have no effect until 2-3 days and then takes about a week for its full effect. Those aren't symptoms I have ever heard from a patient in the past 22 years I have been injecting Botox.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Botox

Thank you for your question.  Botox is typically performed with little to no downtime.  The symptoms that you describe are not expected after Botox treatment.  Botox takes about 2-3 days to start working after injection.  Please see your doctor for an in-person examination to rule out anything serious.  Hope this helps and best wishes! 

Unusual sensation following Botox injections

Thank you for sharing your question. You probably have nothing significant going on, but you should inform your doctor of your concerns. Feel better.

About a half hour after receiving botox for crows feet half of my face feels tingly and heavy.

Thank you for sharing your question and experience and I am sorry to hear of your heavy face feeling.  Though there can be some initial sensations of tightness after Botox, it does not routinely leave a numb or heavy sensation.  I would reach out to your surgeon for an in-person evaluation.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Botox

Botox injections should give sensation in the areas treated.  Numbness confined to one half is not and expected outcome.  Please contact your injector for evaluation.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.